| Catalog Number |
A092322500103 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Device Embedded In Tissue or Plaque (3165); Insufficient Information (4580)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
In this event it is reported that a proglider 3file sterile 25mm file broke during use.The outcome of this event is unknown as of this mdr.Requested further information.
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Additional information: we received the following information regarding this complaint: have all the broken parts been retrieved from patients mouth? we bypassed the first broken file, the second broken file was successfully removed.Has any further medical or surgical treatment been necessary after the event.No further medical or surgical treatment has been needed this far.Investigation results: summary: three proglider files 25mm were returned (two files in loose + one unused file).Files in loose are both broken at the tip of the active part (fatigue; mixed conditions fatigue + torque).No material defect was found during analysis of the rupture patterns.Nothing unusual to report was found during dhr review (batch #1866687).Unused file was evaluated and was found in compliance with specifications.Root causes are not identified.We will track this kind of event and monitor the trend.The batch number is known, certificate of conformity is available.We found during dhr review the qh #34788, issued during handles production because one item too short in length, and some others with white stains were found.The production was handled through rw #1850147.No incidence on the product quality.For information, complaints (b)(4) are the first complaints received involving this batch number for this issue (complaints received simultaneously from the same customer.This is to correct and remove the codes that were initially reported - removing codes for: health effect - clinical code - 4580 health effect - impact code - 4648.The correct codes for this complaint are: health effect - clinical code - 3165 health effect - impact code - 2199.This is a follow up report to correct this code.